# SDR CA060421011

- Difficulty date: April 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500b-520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STR 26R AT BS 500B TO BS 520 CORRODED AND REPAIRED IAW CUSTOMER EA.  (TC NR  20060421011)
